# SDR SWAA2025071681667

- Difficulty date: June 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA.  REPLACED STUB FRAME LOCATED BS 294.5 AT LEVEL STR 14R TO 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING# 141A8370 SHEET: 10 REV: D.
